Integral Representations of Functional Series with Members Containing Jacobi Polynomials
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 103
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a9,
author = {D. Jankov and T. Pogany},
title = {Integral {Representations} of {Functional} {Series} with {Members} {Containing} {Jacobi} {Polynomials}},
journal = {Mathematica balkanica},
pages = {103},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a9/}
}
D. Jankov; T. Pogany. Integral Representations of Functional Series with Members Containing Jacobi Polynomials. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 103. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a9/